# SDR WWMA9600034

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AE
- Make and model: Saab 340B
- Aircraft serial: 340B309
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 7232110803
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR DOOR FOWARD INBOARD HINGE BROKE LOOSE RESULTING IN THE INBOARD GEAR DOOR CRACKING.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR INBOARD GEAR DOOR.  THE AIRCRAFT WAS FERRIED TO ABI FOR GEAR SWINGS AND EXTENSION CHECKS.  RETURNED TO SERVICE WITH NO FURTHER PROBLEMS.
